MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446); Aseptic loosening (4883)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-31-36 - glenosphere, 36mm: 6314160.320-35-02 - small superior augment glenoid plate: 6266896.320-36-00 - 36mm humeral liner +0 unconstrained: 6297100.320-10-00 - equinoxe reverse tray adapter plate tray +0: 6361337.320-15-05 - eq rev locking screw: 6361232.320-20-00 - eq reverse torque defining screw kit: 6350636.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: 6185767.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: 6318483.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: 6318529.321-20-00 - equinoxe reverse shoulder drill kit: 6318326.
 
Event or Problem Description
Approximately 2 year(s) and 14 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced aseptic humeral loosening.Patient presented with increased pain.The humeral stem was found to be loose.The patient underwent standard reverse with preserve stem revision surgery, and the outcome of this event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported may be the result of the humeral loosening as reported.However, the loosening cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE PRESERVE STEM 6MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20046458
Report Number1038671-2024-03024
Device Sequence Number7955183
Product Code PHX
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age71 YR
Patient SexFemale
Patient Weight91 KG
Patient RaceBlack Or African American